# SDR C2XA96IA157

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rod Assy
- Part number: S5397903200000
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE VERTICAL STABILIZER LINK ROD ASSEMBLY WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ROD ASSEMBLY PER ATR JIC 55-30-00 RAI 10000-002 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
